American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A11) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Leping Sun. Stability analysis for delay differential equations with multidelays and numerical examples. Math. Comp. 75 (2006) 151-165. MR 2176393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hailiang Liu and Jinghua Wang. Decay rate for perturbations of stationary discrete shocks for convex scalar conservation laws. Math. Comp. 66 (1997) 69-84. MR 1377663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hailiang Liu and Jinghua Wang. Nonlinear stability of stationary discrete shocks for nonconvex scalar conservation laws. Math. Comp. 65 (1996) 1137-1153. MR 1344617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1